Chronic headaches that cause dizziness and vertigo
I have been having almost daily headaches for five years now. I have had a sore sometimes painful neck problem for years as well with no real diagnosis. I am often walking and the whole room seems to have shift and have experienced a spinning sensation which will end up with me throwing up and having a panic attack. I once was in bed for three months because of my dizziness. They are very scary. My other symptoms are one arm being weak and the other arm having nerve pain from my neck, through my neck to my thumb and forefinger. I have pain and pressure behind my right eye and often have shooting pains in my right ear as well. If there are lights flashing it will set off my balance as well as shiny floors or alot of people in my periphiral vision. I had an MRI and it was negative, I had xrays which shows I have a bit of OA in my C1/C2. I had a bone scan with radioactive dye and it shows that my C1/C2 is abnormal which I am told that means it is inflammed. I went to physio which makes things worse. I wore a hard collar brace for 13 months straight and then a soft collar brace for 6 months which helped but I am out of those now and all the pain, dizziness eye sight blurriness, chronic headaches are back. I also have Hashimoto's Disease. What more can I do or what type of Doctor should I see? I had seen a neuroligist whom saw me for less than five minutes and did no tests and told me I was breathing wrong. I get botox for my headaches which provides relief and I have been told I am no longer to take any more Advil as I have after years of use have burnt my stomach lining. I am also told they cannot do facet join blocks in the C1/C2 as it is too high up and near the brain stem. I am not sure where to go from here but this has been dibelitating for me.
I reallywish I could help u with advice, but I too am in the same situation and have no answers. I was about to ask if uve had ur thyroid checked and then I saw that u said u have Hashimotos. I also have that and know that headaches and dizziness are among many symptoms. Are u doing well and on the right thyroid med dosage? I am on cytomel after being switched from synthroid, and although my TSH levels are where they're suppose to be and a lot if my symptoms have let up, I still feel like ****. Still have body and muscle aches, fatigue, and my excruciating headaches everyday. I too have been to a neurologist who then sent me to physical therapy twice a week for headaches and horrible lower back pain. I've had MRIs that have come up with nothing. The physical therapist seems to think my daily headaches come from my posture and my large breasts putting strain on my neck. My headaches are so bad. I have been put on topamax which completely took my headaches away, but I had to discontinue that due to the overwhelming side effects of dizziness and brain fog. I have recently started experiencing blurry vision and it's worrying me. I don't know if it's from my headaches or my Hashi. My bad body aches are returning too so I'm thinking I need to have my TSH levels checked again. I'm sorry I canthelp, but please keep me updated on what u find out. Best of luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.